# SDR CA190815007

- Difficulty date: July 9, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 43,610 hours
- Engine: Ge CF343A1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Part number: 16050115
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) NOSE GEAR DID NOT RETRACT AFTER SELECTING GEAR UP ON TAKE OFF . NOSE LANDING GEAR DOWN WHEN WHEN GEAR DISAGREE WARNING MESSAGE OCCURRED MSG OCCURRED 28 SECONDS AFTER THE HANDLE REMAINED UP AND THE QRH ACTIONED A MANUAL EXTENSION WAS PERFORMED AND THE GEAR LEVER WAS SELECTED DOWN AFTER ALL GEARS INDICATED DOWN AND NORMAL LANDING ACCOMPLISHED . DURING WALK AROUND NOSE OLEO FOUND TO BE FLAT WITH PAX FULLY LOADED. SHOP REPORT FINALLY RECEIVED:  SEALS, BUSHINGS, PACKINGS, RETAINERS, LOWER BEARING, UPPER BEARING, WORN BEYOND LIMITS. TORQUE LINKS AND PISTON/AXLE ASSY CORRODED. REWORK REQUIRED. GUIDE BLOCK AND UPPER TORQUE LINK DAMAGED. GEAR WAS INSTALLED SINCE AIRCRAFT WAS INTRODUCED TO THE FLEET. CSN 21554/CSO 9217 (TC# 20190815007)
